MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT, 10FR STYLET/TRACHEAL TUBING; STYLET, TRACHEAL TUBE

MMJ SA DE CV (USD) MALLINCKRODT, 10FR STYLET/TRACHEAL TUBING; STYLET, TRACHEAL TUBE
Model Number 85864
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device in this report is product code: bsr, device class: 1, regulation number: 868.5790 (510k exempt).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the unit was having a labeling issue.It was incorrect.The issue was detected in the distribution center, therefore, there was no patient involved in this event.The customer discarded the product.

Brand Name
MALLINCKRODT, 10FR STYLET/TRACHEAL TUBING
Common Device Name
STYLET, TRACHEAL TUBE
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mex 32590
MX  32590
MDR Report Key6774831
Report Number2936999-2017-05394
Device Sequence Number121011
Product Code BSR
UDI-Device Identifier60884522004089
UDI-Public60884522004089
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number85864
Device Catalogue Number85864
Device Lot Number16K0104JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2017
Initial Report FDA Received Date08/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1